# SDR ASOA2012111302460

- Difficulty date: October 23, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,264 hours, 19,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL HAS MINOR CORROSION ON FWD SIDE BELOW HANDRAIL STOP CUP AND AROUND PAX DOOR PROX SENSOR MOUNT HOLE, INBD SIDE.  REMOVED FWD, MID & AFT LOWER DOOR SILL ANGLE UPPER ANGLES IAW SRM 51-42-06, 51-42-11 & 51-42-21. REINSTALLED FWD, MID & AFT LOWER DOOR SILL ANGLE UPPER ANGLES IAW SRM 51-42-06, 51-42-11 & 51-42-21.  REMOVED FWD & AFT CLEATS FROM LOWER SILL ANGLE IAW SRM 51-42-06 & 51-42-11.  REINSTALLED PAX DOOR LOWER SILL ANGLE FWD & AFT CLEATS IAW SRM 51-42-06 & 51-42-11.
